# SDR SWIA200718413

- Difficulty date: June 27, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 15,711 hours, 12,068 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLT 3875 - EMERGENCY LIGHT ON LOWER WINDSCREEN IS DAMAGED.  REPLACED ASSEMBLY WITH A SERVICEABLE UNIT.  OPS CHECKS GOOD, P/N BR9279-232.
